# SDR IXXA20230802001

- Difficulty date: June 22, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N791A
- Make and model: Boeing 767-200
- Aircraft serial: 23141
- Aircraft time: 67,788 hours, 46,454 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVEIDENCE OF SCRATCH ON R/H FUSELAGE AT STA. 544, STR.26R.
